# SDR K11A20200105318

- Difficulty date: December 11, 2018
- Submitted: January 5, 2020
- Operation: Air carrier
- Aircraft: N332CK
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 73,325 hours, 44,925 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING @ THE MAIN LANDING GEAR SUPPORT BEAM SUPPORT FITTING REAR SPAR STA 224.14 @ UPPER CHORD CRACKED INDICATION
